Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 8 No. 3 (2022)
Vol. 8 No. 3 (2022)
Published:
2022-07-20
Articles
Some Studies and Inferences on Pima Indian Diabetes Data
Shilpa M Biju, James K C
1-9
Requires Subscription
PDF
Reliability and Cost Assessment of Repairable Reverse Osmosis Series-Parallel System Using Gumbel Hougaard Family Copula Analysis
Anas Sani Maihulla, Ibrahim Yusuf
10-23
Requires Subscription
PDF
An Analytical Study of the Time Management and Study Habits During Covid Times by Secondary Level Students
Shalini Parashar, Roma Singh, Rajani Chopra, Vibha Kaushik
24-27
Requires Subscription
PDF
Topological Approach for Certain Alkane Structures
https://doi.org/10.46610/JOSME.2022.v08i03.004
K. Pattabiraman, G. Vinodhini
28-39
Requires Subscription
PDF
Interval-Valued Fuzzy Normal Subnearrings of a Near Rings
https://doi.org/10.46610/JOSME.2022.v08i03.005
K. Mahalakshmi, J. Siva Ranjini
40-43
Requires Subscription
PDF